# SDR 20001017SH023

- Difficulty date: September 16, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- Aircraft time: 1,807 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 99145101
- Condition: Failed
- Location: Rt Te Flap Sys
- Part time: 1,806 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KDTW - FLT 14223  - FLAPS FAILED AFTER TAKEOFF.  FAILED RIGHT FLAP POSITION RESOLVER.  REPLACED RIGHT FLAP RESOLVER, RIGGED AND CHECKED FLAPS IAW CESSNA CITATION X MM.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.  (X)
